# SDR UIEA2019011502961

- Difficulty date: January 18, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 23,409 hours, 4,041 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Lug
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON I/B NACELLE COVER VAPOR BARRIER O/B LUG FOUND CRACKED( NR 3 PYLON I/B NACELLE COVER VAPOR BARRIER O/B LUG REPAIRED IAW RI-57-41-13342 REV.A )
